| Catalog Number |
3910-500-931 |
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the inserter tip broke during the procedure.All pieces were retrieved.
Additional Manufacturer Narrative
Alleged failure: when the subject conix self-punching was hit into the bone, the tip of the subject product was broken.There was no residual inside the body.Please investigate the cause.Reporter's request: please strengthen the strength of the product.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use of excessive force or 2) pathology such as schlerotic bone that may thicken/harden the cortical layer.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description